# SDR IXXA090055O

- Difficulty date: September 30, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 46129
- Aircraft time: 86,197 hours, 23,305 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: X702256D
- Part serial: AA26813
- Condition: Defective
- Location: Lt Recirc
- Part time: 86,197 hours, 23,305 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING C CHECK TEST FLIGHT FROM SPLP THE LEFT HAND RECIRCULATION FAN EMITTED ELECTRICAL ODOR. THE CREW TURNED OFF LEFT RECIRCULATION FAN. THEY RETURNED TO SPLP WITHOUT FURTHER INCIDENT.   MAINTENANCE REPLACED THE LEFT HAND RECIRCULATION FAN. OPERATIONAL CHECK GOOD IAW MAINTENANCE MANUAL 21-21-1.
